Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homology of FI-modules

Thomas Church and Jordan S Ellenberg

Geometry & Topology 21 (2017) 2373–2418
Bibliography
1 A Borel, J P Serre, Corners and arithmetic groups, Comment. Math. Helv. 48 (1973) 436 MR0387495
2 F Calegari, M Emerton, Homological stability for completed homology, Math. Ann. 364 (2016) 1025 MR3466858
3 R Charney, On the problem of homology stability for congruence subgroups, Comm. Algebra 12 (1984) 2081 MR747219
4 T Church, J S Ellenberg, B Farb, FI-modules and stability for representations of symmetric groups, Duke Math. J. 164 (2015) 1833 MR3357185
5 T Church, J S Ellenberg, B Farb, R Nagpal, FI-modules over Noetherian rings, Geom. Topol. 18 (2014) 2951 MR3285226
6 J S Ellenberg, A Venkatesh, C Westerland, Homological stability for Hurwitz spaces and the Cohen–Lenstra conjecture over function fields, Ann. of Math. 183 (2016) 729 MR3488737
7 W L Gan, A long exact sequence for homology of FI-modules, preprint (2016) arXiv:1602.08873v3
8 W L Gan, L Li, On central stability, preprint (2016) arXiv:1504.07675v5
9 W L Gan, L Li, A remark on FI-module homology, Michigan Math. J. 65 (2016) 855 MR3579189
10 L Li, Upper bounds of homological invariants of FIG–modules, preprint (2016) arXiv:1512.05879v3
11 L Li, N Yu, Filtrations and homological degrees of FI-modules, J. Algebra 472 (2017) 369 MR3584882
12 A Putman, Stability in the homology of congruence subgroups, Invent. Math. 202 (2015) 987 MR3425385
13 S V Sam, A Snowden, Stability patterns in representation theory, Forum Math. Sigma 3 (2015) MR3376738
14 S V Sam, A Snowden, GL-equivariant modules over polynomial rings in infinitely many variables, Trans. Amer. Math. Soc. 368 (2016) 1097 MR3430359
15 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324
16 J D Wiltshire-Gordon, Uniformly presented vector spaces, preprint (2014) arXiv:1406.0786v1